# SDR 7C7A2019043024050

- Difficulty date: April 30, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 49,265 hours, 53,358 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85540010
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON L/H SKIN OF FORE RUDDER BTW RIB 11 - 12 AND AFT OF REAR SPAR
